# SDR 97FDEA00133

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6515915
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0126 003 CORROSION (C53-224-03) ON FLOORBEAM LOWER CHORD AT BS 328, LBL 3, WL 200.  REMOVED DAMAGE ON FLOORBEAM LOWER CHORD 1 INCH BY 1.5 INCH AT BS 328, LBL 3, WL 200.  REPAIRED PER FED-EX SRM 53-10-8 FIG 7.
